JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GROUP OF POLYNOMIAL PERMUTATIONS OF ℤpr
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 4,  2012, pp.483-494
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.4.483
 Title & Authors
GROUP OF POLYNOMIAL PERMUTATIONS OF ℤpr
Lee, Kwankyu; Lee, Heisook;
  PDF(new window)
 Abstract
The set of all polynomial permutations of forms a group. We investigate the structure of the group and some related groups, and completely determine the structure of the group of all polynomial permutations of .
 Keywords
polynomial permutation;Galois ring;permutation group;
 Language
English
 Cited by
 References
1.
L. Carlitz, Functions and polynomials (mod $p^{n}$), Acta Arith. 9 (1964), 67-78.

2.
G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, fourth edition, Oxford, 1960.

3.
G. Keller and F. R. Olson, Counting polynomial functions (mod $p^{n}$), Duke Math. Journal 35 (1968), 835-838. crossref(new window)

4.
R. Lidl and H. Niederreiter, Finite fields, Addison-Wesley, 1983.

5.
G. Mullen and H. Stevens, Polynomial functions (mod m), Acta Math. Hung. 44 (1984), no. 3-4, 237-241. crossref(new window)

6.
W. Nobauer, Uber gruppen von restklassen nach restpolynomidealen, Osterreich. Akad. Wiss. Math.-Nat. Kl. S.-B. IIa. 162 (1953), 207-233.

7.
R. L. Rivest, Permutation polynomials modulo $2^{\omega}$, Finite Fields Appl. 7 (2001), 287-292. crossref(new window)

8.
D. Singmaster, On polynomial functions (mod m), J. Number Theory 6 (1974), 345-352. crossref(new window)